Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 28, Issue 2, Fall 1992  pp. 203-227.

Stabilite asymptotique de certains semi-groupes d'operateurs et ideaux primaires de L^1 R+

Authors: J. Esterle 1, E. Strouse 2 et F. Zouakia 3
Author institution:1 UER de Mathematiques Universite de Bordeaux I 351, cours de la Liberation 33405 Talence France.
2 Mathematics and Computer Science Macalester College St. Paul, MN 55105, U.S.A.
3 Departement de Mathematiques E.N.S. Takaddoum B.P. 5118 Rabat Morocco.


Summary: 

Contents    Full-Text PDF